# SDR 2024FA0000188

- Difficulty date: July 19, 2023
- Submitted: February 26, 2024
- Operation: General aviation
- Aircraft: N499CB
- Make and model: Pilats PC1245
- Aircraft serial: 270
- Aircraft time: 9,683 hours, 7,787 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085029
- Part serial: 98211
- Condition: Failed
- Location: Engine
- Part time: 3,333 hours, 98 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: H
- Precautionary procedure: E

## Discrepancy

AIRCRAFT FAILED TO START. REPLACED STARTER-GEN WITH NEW. FAILED STARTER-GEN WAS OVERHAULED BY PRECISION AERO TECHNOLOGY, CRS DQ3R458L, ON WORK ORDER 824137 DATED 8/30/2022. FAILURE WAS AT 128.0 TSO.
